Drugs for patients with epilepsy and excessive daytime sleepiness

Excessive daytime sleepiness (EDS) and attentional deficits are often observed in people with epilepsy. They may be the consequence of seizures and subclinical discharges as well as of comorbid conditions as obstructive sleep apnea/hypopnea syndrome (OSAS), attention deficit hyperactivity disorder (ADHD), or other less frequent disorders. Excessive daytime sleepiness may also be caused or worsened by antiseizure medications (ASMs). Several meta-analyses suggested that lamotrigine, lacosamide,…

via https://pubmed.ncbi.nlm.nih.gov/34534876/?utm_source=no_user_agent&utm_medium=rss&utm_campaign=None&utm_content=1L37KAMf2b_g4WEK3LmdFuKZu9pO3cN7u4ZmO9PPCPeBLMIw1q&fc=None&ff=20211014010902&v=2.15.0


Post a Comment

Your email is never published nor shared. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>